SciELO - Scientific Electronic Library Online

 
vol.15 número3On quasi-conformally flat and quasi-conformally semisymmetric generalized Sasakian-space-formsApproximate solution of fractional integro-differential equation by Taylor expansion and Legendre wavelets methods índice de autoresíndice de materiabúsqueda de artículos
Home Pagelista alfabética de revistas  

Servicios Personalizados

Revista

Articulo

Indicadores

Links relacionados

Compartir


Cubo (Temuco)

versión On-line ISSN 0719-0646

Cubo vol.15 no.3 Temuco  2013

http://dx.doi.org/10.4067/S0719-06462013000300008 

 

Convergence theorems for generalized asymptotically quasi-nonexpansive mappings in cone metric spaces

 

G. S. Saluja

Department of Mathematics and Information Technology, Govt. Nagarjuna P.G. College of Science, Raipur - 492010 (C.G.), India. saluja_1963@rediffmail.com, saluja1963@gmail.com


ABSTRACT

The purpose of this paper is to study an Ishikawa type iteration process with errors to approximate the common fixed point of two generalized asymptotically quasinonexpansive mappings in the framework of cone metric spaces. Our results extend and generalize many known results from the existing literature.

Keywords and Phrases: Generalized asymptotically quasi-nonexpansive mapping, common fixed point, Ishikawa type iteration process with errors, one metric space, normal and non-normal cone.


RESUMEN

El propósito de este artículo es estudiar el proceso de iteración del tipo Ishikawa con errores para aproximar el puto fijo común de dos aplicaciones cuasi-expansivas asintóticamente generalizadas en el marco de espacios métricos cónicos. Nuestro resultado extiende y generaliza muchos resultados de la literatura existente.

2010 AMS Mathematics Subject Classication: 47H10, 54H25.


 

References

[1] M. Abbas and B.E. Rhoades, Fixed and periodic point results in cone metric spaces, Appl. Math. Lett. 22(4)(2009), 511-515.         [ Links ]

[2] R.P. Agarwal, D. O'Regan and R. Precup, Domain invariance theorems for contractive type maps, Dynam. Syst. Appl. 16(3)(2007), 579-586.         [ Links ]

[3] M. Asadi, H. Soleimani and S.M. Vaezpour, An order on subsets of cone metric spaces and fixed points of set valued contractions, Fixed Point Theory Appl. vol. 2009, Arti le ID 723203, 8 pages, 2009        [ Links ]

[4] S.C. Bose, Common fixed points of mappings in a uniformly convex Banach space, J. London Math. Soc . 18(1)(1978), 151-156.         [ Links ]

[5] S.S. Chang, J.K. Kim and D.S. Jin, Iterative sequences with errors for asymptotically quasi-nonexpansive type mappings in convex metric spaces, Archives of Inequality and Applications 2(2004), 365-374.         [ Links ]

[6] L.B. Ciri , Generalized contractions and fixed point theorems, Publicationsde l'Institut Mathematique, Nouvelle Serie, 12(26)(1971), 19-26.         [ Links ]

[7] K. Deimling, Nonlinear Functional Analysis, Springer, Berlin, Germany, 1985.         [ Links ]

[8] D. Duki , L. Paunovic and S. Radenovic , Convergence of iterates with errors of uniformly quasi-Lipschitzian mappings in cone metric spaces, Krag. J. Math. 35(3)(2011), 399-410.         [ Links ]

[9] H. Fukhar-ud-din and S.H. Khan, Convergence of iterates with errors of asymptotically quasi-nonexpansive mappings and applications, J. Math. Anal. Appl. 328(2007), 821-829.         [ Links ]

[10] L.-G. Huang and X. Zhang, Cone metric spaces and fixed point theorems of contractive mappings, J. Math. Anal. Appl. 332(2)(2007), 1468-1476.         [ Links ]

[11] D. Ilic and V. Rakocevic , Quasi-contraction on a cone metric space, Appl. Math. Lett. 22(5)(2009), 728-731.         [ Links ]

[12] S. Imnang and S. Suantai, Common fixed points of multi-step Noor iterations with errors for a finite family of generalized asymptotically quasi-nonexpansive mappings, Abstr. Appl. Anal. (2009), Article ID 728510, 14pp.         [ Links ]

[13] S. Jankovic , Z. Kadelburg, S. Radenovic and B.E. Rhoades, Assad-Fixed-Type point theorems for a pair of nonself mappings on cone metric spaces, Fixed Point Theory Appl. vol. 2009, Arti le ID 761086, 16 pages, doi:10.1155/2009/761086.         [ Links ]

[14] J.U. Jeong and S.H. Kim, Weak and strong onvergence of the Ishikawa iteration process with errors for two asymptotically nonexpansive mappings, Appl. Math. Comput. 181(2006), 1394-1401.         [ Links ]

[15] J.K. Kim, K.H. Kim and K.S. Kim, Convergence theorems of modified three-step iterative sequences with mixed errors for asymptotically quasi-nonexpansive mappings in Banach spaces, PanAmerican Math. Jour. 14(1)(2004), 45-54.         [ Links ]

[16] J.K. Kim, K.H. Kim and K.S. Kim, Three-step iterative sequences with errors for asymptotically quasi-nonexpansive mappings in convex metric spaces, Nonlinear Anal. Convex Anal. RIMS Vol. 1365(2004), pp. 156-165.         [ Links ]

[17] S.D. Lin, A common fixed point theorem in abstract spaces, Indian J. Pure Appl. Math. 18(8)(1987), 685-690.         [ Links ]

[18] Q.H. Liu, Iterative sequences for asymptotically quasi-nonexpansive mappings, J. Math. Anal. Appl. 259(2001), 1-7.         [ Links ]

[19] Q.H. Liu, Iterative sequences for asymptotically quasi-nonexpansive mappings with error member, J. Math. Anal. Appl. 259(2001), 18-24.         [ Links ]

[20] G. Petrusel and A. Petrusel, Multivalued contractions of Feng-Liu type in complete gauge spaces, Carpth. J. Math. Anal. Appl. 24(2008), 392-396.         [ Links ]

[21] A. Petrusel, Generalized multivalued contractions, Nonlinear Anal. (TMA) 47(1)(2001), 649- 659.         [ Links ]

[22] S. Radenovi and B.E. Rhoades, Fixed point theorem for two non-self mappings in cone metric spaces, Comput. Math. Appl. 57(2009), 1701-1707.         [ Links ]

[23] B. Rzepecki, On fixed point theorems of Maia type, Publicationsde l'Institut Mathematique, Nouvelle Serie, 28(42)(1980), 179-186.         [ Links ]

[24] Sh. Rezapour, A review on topological properties of cone metric spaces, in Proceedings of the International Conference on Analysis, Topology and Appl. (ATA 08), Vrinja ka Banja, Serbia, May-June 2008.         [ Links ]

[25] Sh. Rezapour and R. Hamlbarani, Some notes on the paper "Cone metric spaces and fixed point theorems of contractive mappings", J. Math. Anal. Appl. 345(2)(2008), 719-724.         [ Links ]

[26] W. Takahashi, A convexity in metric space and nonexpansive mappings I, Kodai Math. Sem. Rep. 22(1970), 142-149.         [ Links ]

[27] Y.-X. Tian, convergence of an Ishikawa type iterative scheme for asymptotically nonexpansive mappings, Comput. Math. Appl. 49(2005), 1905-1912.         [ Links ]

[28] J. Vandergraft, Newton method for convex operators in partially ordered spaces, SIAM J. Numer. Anal. 4(1967), 406-432.         [ Links ]

[29] C. Wang and L. Liu, Convergence theorems for fixed points of uniformly quasi-Lipschitzian mappings in convex metric spaces, Nonlinear Anal. 70(2009), 2067-2071.         [ Links ]

[30] C.Wang, J. Zhu, B. Damjanovic and L. Hu, Approximating fixed points of a pair of contractive type mappings in generalized cone metric spaces, Appl. Math. Comput. 215(2009), 1522-1525.         [ Links ]

[31] C. Wang, J. Li and D. Zhu, Convergence theorems for the unique common fixed point of a pair of asymptotically nonexpansive mappings in generalized metric spaces, Fixed Point Theory Appl., vol. 2010, Arti le ID 281890, 6 pages, doi:10.1155/2010/281890.         [ Links ]

[32] D. Wardowski, Endpoints and fixed points of set-valued contractions in cone metric spaces, Nonlinear Anal. (TMA) 71(1-2)(2009), 512-516.         [ Links ]

33 P.P. Zabrejko, K-metric and K-normed linear spaces: survey, Collectanea Mathematica 48(4-6)(1997), 825-859.         [ Links ]


Received: March 2012 / Accepted: February 2013.

Creative Commons License Todo el contenido de esta revista, excepto dónde está identificado, está bajo una Licencia Creative Commons